Alert archive / Illinois / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 26, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Mar 23, 2012, 3:35 PM CDT for Vermilion County, Illinois. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 23, 2012, 3:35 PM CDT (20:35 UTC)
- Expired
- Mar 23, 2012, 4:13 PM CDT
- In force
- 38 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Vermilion County, IL
The radar
The Lincoln radar (KILX), 132 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 23, 11:44 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.6 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 808 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
006
WUUS53 KILX 232035
SVRILX
ILC183-232130-
/O.NEW.KILX.SV.W.0026.120323T2035Z-120323T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
335 PM CDT FRI MAR 23 2012
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
VERMILION COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 430 PM CDT.
* AT 331 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR FITHIAN...OR 13 MILES WEST OF DANVILLE...AND
MOVING NORTH AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
POTOMAC...ROSSVILLE...RANKIN...HOOPESTON...COLLISON...MIDDLE FORK
WILDLIFE AREA...BISMARCK...HENNING...ALVIN AND ARMSTRONG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4008 8794 4023 8794 4023 8793 4037 8793
4040 8794 4049 8794 4050 8759 4050 8753
4049 8752 4005 8753
TIME...MOT...LOC 2036Z 182DEG 27KT 4022 8786
WIND...HAIL <50MPH 1.00IN
$$
CHS2 follow-up statements
872
WWUS53 KILX 232053
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
353 PM CDT FRI MAR 23 2012
ILC183-232130-
/O.CON.KILX.SV.W.0026.000000T0000Z-120323T2130Z/
VERMILION IL-
353 PM CDT FRI MAR 23 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
VERMILION COUNTY UNTIL 430 PM CDT...
AT 349 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 7 MILES SOUTHWEST OF POTOMAC...OR 15 MILES WEST OF
DANVILLE...MOVING NORTH AT 25 MPH. ANOTHER STORM LOCATED 3 MILES
NORTHWEST OF ARMSTRONG WAS MOVING NORTH AT 25 MPH...AND IS CAPABLE
OF PRODUCING QUARTER SIZED HAIL.
LOCATIONS IMPACTED INCLUDE...
POTOMAC...RANKIN...MIDDLE FORK WILDLIFE AREA AND ARMSTRONG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4013 8780 4013 8794 4037 8793 4040 8794
4049 8794 4050 8778 4049 8769
TIME...MOT...LOC 2052Z 179DEG 20KT 4024 8788
WIND...HAIL <50MPH 1.00IN
$$
CHS154
WWUS53 KILX 232113
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
413 PM CDT FRI MAR 23 2012
ILC183-232123-
/O.CAN.KILX.SV.W.0026.000000T0000Z-120323T2130Z/
VERMILION IL-
413 PM CDT FRI MAR 23 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN VERMILION COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
SOUTHERN VERMILION COUNTY UNTIL 445 PM CDT.
LAT...LON 4013 8780 4013 8794 4037 8793 4040 8794
4049 8794 4050 8778 4049 8769
TIME...MOT...LOC 2113Z 179DEG 20KT 4036 8788
$$
CHSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 2:55 PM CDT, 40 minutes earlier.
Area forecast discussion, Mar 23, 2:55 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 255 PM CDT FRI MAR 23 2012 .DISCUSSION... ISSUED 255 PM CDT FRI MAR 23 2012 DEEP UPPER VORTEX WILL PULL ACROSS C IL TONIGHT AND SAT MORNING...WITH STRONG TO SEVERE STORMS POSSIBLE LATE THIS AFTN AND EARLY THIS EVENING. SHOWERS WILL LINGER THROUGH SATURDAY AFTERNOON IN THE EAST HALF. NO STRONG COLD PUSH WILL BE SEEN BEHIND THIS INITIAL LOW...WITH MILD AND DRY CONDITIONS THE REMAINDER OF THE WEEKEND. THE NEXT SYSTEM OF CONCERN WILL ARRIVE TUESDAY AND TUESDAY NIGHT...AS A COLD FRONT PUSHES ACROSS THE AREA. THE DEEPEST COLD AIR WILL MISS US TO THE NORTH...BUT OUR TEMPS MAY COOL DOWN BACK INTO THE LOW TO MID 60S FOR THURS AND FRIDAY. 12Z MODEL GUIDANCE CONTINUES TO HAVE DECENT AGREEMENT ON THE PROGRESSION OF THE CUT OFF LOW THROUGH THE ARRIVAL OF THE NEXT COLD FRONT FOR TUES/TUES NIGHT. BEYOND THAT DIFFERENCES SHOW UP FOR THE LATE WEEK PRECIP CHANCES. WILL CONTINUE WITH LOW CHC POPS FOR THAT TIME FRAME AS A LOW POSSIBLY EJECTS FROM THE PLAINS BEFORE NEXT WEEKEND. SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT. SEVERE POTENTIAL WILL CONTINUE INTO THE EARLY EVENING FOR THE EAST AND SOUTHEAST CWA...WITH LARGE HAIL AND TORNADOES POSSIBLE. TORNADO TOUCH DOWNS SOUTH OF OUR CWA HAVE GENERALLY BEEN BRIEF TOUCH DOWNS...AND THAT TREND WITH ANY TORNADOES IS EXPECTED INTO OUR AREA. INSTABILITY DECREASES FARTHER NORTH INTO OUR CWA...BUT HELICITY VALUES REMAIN HIGH EVERYWHERE. LOW LEVEL LAPSE RATES WILL CONTINUE TO STEEPEN AS THE COLD CORE ALOFT CONTINUES TO MOVE TOWARD THE SOUTHERN HALF OF IL. THEREFORE...SEVERE CHANCES ARE EXPECTED TO LINGER INTO THE EARLY EVENING. SOME DIURNAL STABILIZATION SHOULD HELP TO DIMINISH THE COVERAGE AND INTENSITY OF SEVERE STORMS...SO THAT BY LATE EVENING THE SEVERE THREAT SUBSIDES. HELICITY WILL REMAIN HIGH ALL NIGHT HOWEVER...WITH POCKETS OF VERY HIGH SURFACE VORTICITY. ANY UPDRAFTS IN THE ELEVATED MIXED LAYER THAT POSSIBLY TAP INTO THE LOW LEVEL VORTICITY MAY GENERATE SOME SEVERE WEATHER. INVERSION HEIGHTS WILL BE QUITE LOW...AND LOW LEVEL SATURATION MAY CAUSE SOME FOG TO FORM LATER TONIGHT AGAIN. CLOUD COVER SHOULD HELP PREVENT DENSE FOG...BUT SOME FOG CAN NOT BE RULED OUT. SATURDAY MORNING THE UPPER VORTEX WILL DEPART FROM SE IL INTO S INDIANA...AS BANDS OF SHOWERS ORIENTED NORTH TO SOUTH SLIDE EAST INTO INDIANA SATURDAY AFTERNOON. PRECIP WILL MOST LIKELY BE SHOWERY IN NATURE...WITH DRY PERIODS BETWEEN BANDS OF RAIN AS THE DRY SLOT CONTINUES TO WRAP AROUND THE OCCLUDED LOW. SUNDAY SHOULD TURN OUT WARM AS LITTLE COLD AIR WILL FILTER INTO IL BEHIND THAT LOW. HIGHS SHOULD CLIMB INTO THE MID 70S IN MOST AREAS. LONG TERM...MONDAY THROUGH FRIDAY. MONDAY WILL SEE AN ELEVATED BAROCLINIC ZONE MOVE INTO NC IL FROM THE NW...WITH MUCH COLDER AIR TO THE NORTH ACROSS THE GREAT LAKES. AN INSTABILITY SHOWER MAY DEVELOP ACROSS NORTHERN IL...BUT OUR AREA IS EXPECTED TO REMAIN DRY. THERE IS SOME QUESTION AS TO HOW FAR SOUTH THE COLD AIR PUSHES. WE MAY END UP SEEING ONLY 50S FOR HIGHS NORTH OF I-74...WITH CLOUDS DEVELOPING IN THE LOW LEVEL COLD AIR. HOWEVER...OUR SOUTHERN COUNTIES MAY ENJOY UPPER 60S TO AROUND 70. THE COLD FRONT SHOULD PUSH ACROSS C IL LATER ON TUESDAY INTO TUES EVE WITH SHOWERS AND STORMS POSSIBLE. WE KEPT CHANCE POPS DURING THAT TIME FRAME. WEDNESDAY MAY STILL SEE HIGHS AROUND 70 NORTH AND MID 70S SOUTH...BUT THE COLD AIR WILL ONCE AGAIN BE JUST NORTH OF OUR CWA. HIGHS WILL DIP INTO THE LOW TO MID 60S FOR THUR AND FRIDAY AS THE GLANCING BLOW OF COLD AIR BRUSHES THE NE COUNTIES. RAIN CHANCES MAY RETURN FOR LATE NEXT WEEK AS LOW PRESSURE PREPARES TO EJECT FROM THE CENTRAL PLAINS...BUT MODEL DIFFS REMAIN IN TIMING OF THAT PROGRESSION. SHIMON && .AVIATION... ISSUED 1257 PM CDT FRI MAR 23 2012...FOR THE 12Z TAFS SHOWERS ARE BEGINNING TO RETURN TO CENTRAL IL FROM THE SOUTH AS INSTABILITY INCREASES AHEAD OF THE LOW PRESSURE SYSTEM. THE NEXT BAND OF STORMS MAY CONTAIN HAIL...BUT THE SEVERE THUNDERSTORM WATCH UNTIL 7 PM DOES NOT INCLUDE ANY OF THE TERMINAL SITES. WE INCLUDED A 3 HOUR TEMPO FOR TSRAGS AT SPI/DEC/CMI THIS AFTERNOON TO COVER THE HIGHER THREAT AREAS FOR SMALLER HAIL THAN 1 INCH. THE MAIN WINDOW FOR HAIL LOOKS TO BE 20Z-23Z. MVFR CONDITIONS WILL BE LIKELY DURING STORMS...WITH IFR POSSIBLE. THERE MAY BE A BREAK BETWEEN LINES OF STORMS AFTER THAT 23Z- 00Z...BUT THAT TREND WILL BECOME BETTER DEFINED LATER THIS AFTERNOON. WILL NOT ADD ADDITIONAL PERIODS OF STORMS FOR TONIGHT JUST YET. WINDS WILL BE VARIABLE AS THE LOW APPROACHES FROM SOUTHWEST MISSOURI. THE LOW SHOULD MOVE ACROSS SOUTH CENTRAL IL...SO THE PREVAILING WIND DIRECTION SHOULD BE SOUTHEAST UNTIL LATER TONIGHT...WHEN THE WINDS SHIFT AROUND TO THE WEST. SHIMON && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 23, 3:22 PM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 322 PM CDT FRI MAR 23 2012 ILZ027>031-036>038-040>043-047>053-241200- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-WOODFORD- 322 PM CDT FRI MAR 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT A SLOW MOVING WEATHER SYSTEM WILL CAUSE SCATTERED THUNDERSTORMS TO CONTINUE ACROSS CENTRAL ILLINOIS THIS EVENING. SOME SMALL HAIL AND GUSTY WINDS WILL BE POSSIBLE. THE PRIMARY SEVERE WEATHER THREAT WILL REMAIN CLOSER TO I-57 AND AREAS EAST OF THERE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE RISK FOR THUNDERSTORMS RETURNS BY TUESDAY TUESDAY AND TUESDAY NIGHT AS A COLD FRONT IS FORECAST TO PUSH INTO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED EARLY THIS EVENING. ILZ044>046-054>057-061>063-066>068-071>073-241200- CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY- VERMILION- 322 PM CDT FRI MAR 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT A SLOW MOVING WEATHER SYSTEM WILL CAUSE THUNDERSTORMS TO CONTINUE ACROSS EAST CENTRAL AND SOUTHEAST ILLINOIS THIS EVENING. A FEW OF THESE STORMS MAY BECOME SEVERE...WITH LARGE HAIL BEING THE PRIMARY SEVERE WEATHER THREAT. HOWEVER...STRONG WIND GUSTS AND TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE AGAIN ON SATURDAY AFTERNOON... PRIMARILY SOUTH OF I-70. THE RISK FOR THUNDERSTORMS RETURNS BY TUESDAY NIGHT AS A COLD FRONT IS FORECAST TO PUSH INTO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY CONTINUE THIS EVENING. SHIMON
In the hours before
Local storm report, Mar 23, 2:56 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
256 PM CDT FRI MAR 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL 1 SE PHILO 39.99N 88.14W
03/23/2012 M0.75 INCH CHAMPAIGN IL TRAINED SPOTTER
&&
TIMTELocal storm report, Mar 23, 3:12 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
312 PM CDT FRI MAR 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM HAIL 3 SE URBANA 40.08N 88.17W
03/23/2012 E0.75 INCH CHAMPAIGN IL TRAINED SPOTTER
&&
TIMTELocal storm report, Mar 23, 3:13 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
313 PM CDT FRI MAR 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG 2 SE XENIA 38.62N 88.61W
03/23/2012 CLAY IL EMERGENCY MNGR
TREES BLOWN DOWN.
&&
TIMTELocal storm report, Mar 23, 3:26 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
326 PM CDT FRI MAR 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL MARTINSVILLE 39.34N 87.88W
03/23/2012 E1.00 INCH CLARK IL AMATEUR RADIO
&&
TIMTELocal storm report, Mar 23, 3:28 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
328 PM CDT FRI MAR 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL MARTINSVILLE 39.34N 87.88W
03/23/2012 E1.00 INCH CLARK IL AMATEUR RADIO
&&
TIMTELocal storm report, Mar 23, 3:34 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
334 PM CDT FRI MAR 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0109 PM HAIL 1 S EFFINGHAM 39.11N 88.55W
03/23/2012 E1.75 INCH EFFINGHAM IL LAW ENFORCEMENT
0110 PM HAIL EFFINGHAM 39.12N 88.55W
03/23/2012 E0.75 INCH EFFINGHAM IL MESONET
0110 PM HAIL EFFINGHAM 39.12N 88.55W
03/23/2012 E1.00 INCH EFFINGHAM IL EMERGENCY MNGR
0113 PM HAIL EFFINGHAM 39.12N 88.55W
03/23/2012 E0.88 INCH EFFINGHAM IL MESONET
0126 PM HAIL 2 WSW ETNA 39.38N 88.45W
03/23/2012 E1.75 INCH COLES IL MESONET
0215 PM TSTM WND DMG 2 SE XENIA 38.62N 88.61W
03/23/2012 CLAY IL EMERGENCY MNGR
TREES BLOWN DOWN.
0219 PM TSTM WND GST XENIA 38.64N 88.64W
03/23/2012 E55.00 MPH CLAY IL EMERGENCY MNGR
ALSO REPORTED SMALL HAIL.
0250 PM HAIL 1 SE PHILO 39.99N 88.14W
03/23/2012 M0.75 INCH CHAMPAIGN IL TRAINED SPOTTER
0306 PM HAIL 3 SE URBANA 40.08N 88.17W
03/23/2012 E0.75 INCH CHAMPAIGN IL TRAINED SPOTTER
0315 PM HAIL MARTINSVILLE 39.34N 87.88W
03/23/2012 E1.00 INCH CLARK IL AMATEUR RADIO
&&
TIMTEThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 1:11 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Effingham, Shelby | 29 min |
| Mar 23, 1:33 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Moultrie | 42 min |
| Mar 23, 2:08 PM CDT | Tornado Warning | ILX | Clay | 27 min |
| Mar 23, 2:12 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas | 35 min |
| Mar 23, 2:14 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence, Richland | 31 min |
| Mar 23, 2:28 PM CDT | Tornado Warning | ILX | Clay, Effingham | 30 min |
| Mar 23, 2:33 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence | 37 min |
| Mar 23, 2:39 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper, Lawrence, Richland | 22 min |
| Mar 23, 2:44 PM CDT | Severe Thunderstorm Warning | ILX | Champaign | 46 min |
| Mar 23, 2:53 PM CDT | Tornado Warning | ILX | Clay | 24 min |
| Mar 23, 3:26 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Edgar | 34 min |
| Mar 23, 3:28 PM CDT | Severe Thunderstorm Warning | ILX | Champaign | 17 min |
| Mar 23, 3:42 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 25 min |
| Mar 23, 3:44 PM CDT | Severe Thunderstorm Warning | ILX | Edgar | 31 min |
| Mar 23, 4:08 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 26 min |
| Mar 23, 4:29 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Marshall, Woodford | 34 min |
| Mar 23, 4:31 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 29 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.